# SDR YENA20160226158

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 27,378 hours, 16,996 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Plate
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO FWD FINGER PLATE ON FRAME 77 AT RBL 13.0".  REPAIRED BY COMPLYING WITH EA E16-099-01, BLEND OUT, NDT TOP COAT.
